Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Frequent buzzing in left ear, no pain, eases for some time, no wax in ears. Treatment advise?

I am 59 years old, I was treated for Typhoid , followed by UTI , and last and the least MP Vivax. Now I am getting frequent buzzing sound, in my left ear, and no pain, this sound some times stops and I am feeling relieved, but reappears again at times. This is phnomenal for last week or so. can you advise something, there is no wax in the ears. YYYY@YYYY
Asked On : Sun, 23 Sep 2012
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. There are may causes for the tinnitus, like middle ear disease, foreign body, wax , etc..
you needed to be clinically examined, only then exact cause can be found..

Take care..
Answered: Sun, 23 Sep 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
thi is tinnitus
when there is age the nerves start gettig decreased senstivity
there is no remedy you try to live no hrm no worriesa just relax and relaxation is the only tretment for it
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor